# SDR SWAA2022030463389

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE LEFT TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES FROM STA- 807 THROUGH 827. FASTENER HOLES MARKED. / LOCATED AND REPLACED L/H TRANSITION ANGLE FR. 727-847 PART # 146A7502-27 PER SRM 51-40-02
